Florida, 2007Damaging Winds in Florida, June 4, 2007
June 4, 2007 · NWS JAX · 2 events in 2 counties and zones
An upper level trough in combination with strong instability sparked storms across the forecast area.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An upper level trough in combination with strong instability sparked storms across the forecast area.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 4, 1:50 PM EST, 2 hours 10 minutes earlier.
Area forecast discussion, Jun 4, 1:50 PM EST, 2 hours 10 minutes before
AREA FORECAST DISCUSSION...CORRECTION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
250 PM EDT MON JUN 4 2007
.SHORT TERM...IMPULSE ROTATING AROUND EASTERN U.S. UPPER TROUGH
HAS SPARKED AREA OF THUNDERSTORMS OVER OUR AREA WHICH IS NOW
PUSHING OFF THE EAST COAST. MORE NEEDED RAINFALL HAS OCCURRED NEAR
GA-FL BORDER TODAY. ANOTHER VORTICITY MAX PROGGED BY MODELS TO
ROTATE THROUGH ON TUESDAY SO THUNDERSTORMS NEAR GA-FL BORDER
EXPECTED AGAIN. ON WEDNESDAY UPPER TROUGH AXIS WILL SHIFT OFFSHORE
SO EXPECT LOWER POPS AS SUBSIDENCE AND DRYING OCCUR. EAST COAST
SEABREEZE SHOULD FORM ON WEDNESDAY AS WESTERLY FLOW WEAKENS.
TEMPERATURES WILL WARM INTO THE LOWER 90S AS UPPER RIDGE STARTS
TO BUILD OVER AREA ON WEDNESDAY.
.LONG TERM...SUMMER PATTERN EXPECTED WITH SUBTROPICAL RIDGE IN
VICINITY WITH SURFACE RIDGE TO THE SOUTH. LIGHT SW WINDS WILL MEAN
SEABREEZE FRONTS MOVING INLAND WITH SCATTERED PM CONVECTION. POPS
AND TEMPS SHOULD BE NEAR CLIMO.
&&
.AVIATION...TEMPO MVFR CONDITIONS STILL POSSIBLE THRU THE EVENING
DUE TO SHOWERS AND TSTMS...ALTHO COVERAGE HAS LESSENED. LOW-LEVEL
WINDS WILL STAY UP ENUF TO PREVENT FOG TONIGHT...ALTHO SOME
LOW CIGS ARE POSSIBLE...MAINLY AT KGNV. ALSO...LOW-LEVEL WIND
SHEAR IS EXPECTED AFTER MIDNIGHT AT KJAX...KSSI...AND KCRG.
&&
.MARINE...HAVE HOISTED A SHORT DURATION SMALL CRAFT ADVISORY FOR
THE N 2 OFFSHORE LEGS THRU TUE MORNING. OTHERWISE...NO HEADLINES
EXPECTED. MARINERS WILL NEED TO REMAIN ALERT AGAIN TUE FOR MORE
TSTMS MOVING OFFSHORE.
&&
.FIRE WX...INCREASED LOW-LEVEL MOISTURE AND SCATTERED SHOWERS AND TSTMS
SHOULD PRECLUDE FIRE WX HEADLINES FOR MUCH OF THE WEEK. HOWEVER...
SLIGHTLY DRIER CONDITIONS ON WED WILL LEAD TO RH VALUES DROPPING INTO
THE UPPER 30 PERCENT RANGE. ATTM...NO HEADLINES ARE ANTICIPATED.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 69 90 68 93 / 20 40 30 20
SSI 74 86 73 88 / 20 30 30 30
JAX 70 90 69 93 / 20 40 30 20
SGJ 72 88 71 89 / 20 30 20 20
GNV 70 89 70 92 / 20 40 20 30
OCF 70 90 69 92 / 20 20 20 30
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY FROM THIS EVENING THRU TUESDAY MORNING FOR
ALTAMAHA SOUND GA TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE.
&&
ZIBURA/CARROLL/KEEGANHazardous weather outlook, Jun 4, 2:35 AM EST, 13 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
335 AM EDT MON JUN 4 2007
FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-051000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
335 AM EDT MON JUN 4 2007
THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.
.DAY ONE...TODAY AND TONIGHT...
...ISOLATED STRONG TO POSSIBLY SEVERE THUNDERSTORMS EXPECTED TODAY
AND TUESDAY...
.THUNDERSTORM IMPACT...
SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND
CONTINUE THIS EVENING...ACROSS ALL OF SOUTHEAST GEORGIA AND NORTHEAST
FLORIDA ALONG THE I-10 CORRIDOR. ISOLATED THUNDERSTORMS WILL BECOME
STRONG TO POSSIBLY SEVERE...WITH DAMAGING WIND GUSTS THE MAIN
THREAT...ALTHOUGH SOME HAIL WILL BE POSSIBLE AS WELL.
.MARINE THUNDERSTORM GUST IMPACT...
FAST MOVING THUNDERSTORMS FROM THE WEST THIS AFTERNOON WILL PUSH
INTO THE COASTAL WATERS WITH ISOLATED STORMS PRODUCING WIND GUSTS
OVER 35 KNOTS.
.FIRE AND SMOKE IMPACT...
SEVERAL LARGE WILDFIRES CONTINUE ACROSS THE AREA WITH WEST TO
SOUTHWEST WINDS PUSHING SMOKE TO THE EAST OF THE FIRES. RESIDENTS
ARE URGED TO FOLLOW THE ADVICE OF LOCAL AUTHORITIES. PEOPLE WITH
RESPIRATORY PROBLEMS AND THE ELDERLY SHOULD REMAIN INDOORS IN AREAS
WITH THICK SMOKE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON
THROUGH THE WEEKEND...WITH ISOLATED STRONG TO SEVERE
THUNDERSTORMS POSSIBLE ON TUESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED
LATER TODAY.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.
HESS
In the hours before
Special weather statement, Jun 4, 11:05 AM EST, 4 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1205 PM EDT MON JUN 4 2007
FLZ023-024-GAZ164-041635-
BAKER-CHARLTON-NASSAU-
1205 PM EDT MON JUN 4 2007
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BAKER...SOUTHERN
CHARLTON AND WESTERN NASSAU COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 1235 PM EDT...
AT 1205 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 9 MILES WEST OF TAYLOR...OR 17 MILES
SOUTHEAST OF FARGO...MOVING EAST AT 30 MPH. THESE STRONG
THUNDERSTORMS WILL AFFECT AREAS AROUND TAYLOR AND ST. GEORGE THROUGH
1230 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
CARROLL
Special weather statement, Jun 4, 11:37 AM EST, 4 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1237 PM EDT MON JUN 4 2007
FLZ023>025-GAZ164>166-041715-
BAKER-CHARLTON-COASTAL CAMDEN-DUVAL-INLAND CAMDEN-NASSAU-
1237 PM EDT MON JUN 4 2007
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BAKER...
CHARLTON...NASSAU...DUVAL AND CAMDEN COUNTIES FOR STRONG WINDS VALID
UNTIL 115 PM EDT...
AT 1237 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES
NORTHEAST OF FOLKSTON TO 3 MILES NORTHEAST OF BALDWIN...MOVING EAST
AT 30 MPH. THESE STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND
MACCLENNY...HILLIARD...BRYCEVILLE...BALDWIN...ST. GEORGE...
HOMELAND...FOLKSTON...KINGS FERRY...RATLIFF...CALLAHAN AND NORTH
JACKSONVILLE THROUGH 115 PM EDT. GUSTY WINDS OF 40 TO 50 MPH IS
POSSIBLE ALONG WITH POSSIBLE MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
ZIBURA
Special weather statement, Jun 4, 3:06 PM EST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
406 PM EDT MON JUN 4 2007
FLZ020-GAZ162-042045-
ECHOLS-HAMILTON-
406 PM EDT MON JUN 4 2007
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR HAMILTON AND
ECHOLS COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 445 PM EDT...
AT 406 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 10 MILES WEST OF JENNINGS...MOVING EAST
AT 35 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
JENNINGS AND STATENVILLE THROUGH 445 PM EDT. HAIL UP TO ONE HALF INCH
IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF
45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
ZAPPE
Special weather statement, Jun 4, 3:34 PM EST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
434 PM EDT MON JUN 4 2007
GAZ152-042115-
BRANTLEY-
434 PM EDT MON JUN 4 2007
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BRANTLEY COUNTY
FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 515
PM EDT...
AT 434 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES SOUTHWEST OF NAHUNTA...OR 5
MILES EAST OF HOBOKEN...MOVING EAST AT 35 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND NAHUNTA...ATKINSON AND
WAYNESVILLE THROUGH 515 PM EDT. HAIL UP TO ONE HALF INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
ZAPPE
Special weather statement, Jun 4, 3:37 PM EST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
437 PM EDT MON JUN 4 2007
GAZ163-042115-
CLINCH-
437 PM EDT MON JUN 4 2007
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CLINCH COUNTY FOR
STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 515 PM
EDT...
AT 437 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER ECHOLS COUNTY...OR 8 MILES
NORTHEAST OF STATENVILLE...MOVING EAST AT 50 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND THROUGH 515 PM EDT. HAIL
UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
DEESE
Special weather statement, Jun 4, 3:51 PM EST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
451 PM EDT MON JUN 4 2007
GAZ150-163-042130-
CLINCH-WARE-
451 PM EDT MON JUN 4 2007
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN CLINCH
AND CENTRAL WARE COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 530 PM EDT...
AT 451 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES SOUTHEAST OF HOMERVILLE...MOVING
EAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND HOMERVILLE...ARGYLE...MANOR AND NEEDHAM THROUGH 530 PM EDT.
HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
ZAPPE
Thunderstorm Wind, Hamilton
- When
- June 4, 4:00 PM EST
- Where
- Hamilton County, Jennings
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 30.600, -83.100
Numerous trees down across Jennings caused power outages. A spotter reported multiple large branches broken off and outdoor furnishings blown across the yard.
Thunderstorm Wind, Columbia
- When
- June 4, 4:40 PM EST
- Where
- Columbia County, 7.18 mi NNE of Winfield
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 30.360, -82.620
Suwannee County Electric Company reported trees down across northern Columbia county along U.S. Highway 441. There were also widespread power outages.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flood and Heavy Rain in New Jersey, June 4, 20071 death · 8 injured · 4 events
- Flash Flooding and Hail in Louisiana, June 4, 2007$766,000 · 1.75 in hail · 13 events
- Flash Flood in Wisconsin, June 4, 2007$50,000 · 1 event
- Lightning Strike in Louisiana, June 4, 2007$50,000 · 1 event
- Tornado in Indiana, June 4, 2007$50,000 · EF0 · 1 event
- Lightning Strike in Idaho, June 4, 2007$30,000 · 1 event
- Tornado and Hail in New Mexico, June 4, 2007$16,000 · EF0 · 9 events
- Hail and Damaging Winds in Texas, June 4, 2007$16,000 · 1 in hail · 6 events
- Hail and Damaging Winds in South Carolina, June 4, 20071 in hail · 13 events
- Hail and Damaging Wind in Texas, June 4, 20071 in hail · 10 events
- Hail and Damaging Winds in North Carolina, June 4, 20071.75 in hail · 9 events
- Flash Flooding in New York, June 4, 20076 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 39767, 42583.